# SDR AALA202501076727

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 76,629 hours, 29,726 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 3214007070
- Condition: Leaking
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRING ODOR FUMES  IN THE FLIGHT DECK DURING DESCENT WHEN ENGINES AT IDLE STARTED AROUND 15,0.00 LASTED TO LANDING. MAINTENANCE FOUND THE OUTBOARD THRUST REVERSER COWL OPENING ACTUATOR (AALA202501075466) AND THE INBOARD THRUST REVERSER COWL OPENING ACTUATOR (AALA202501076727) LEAKING ON THE #1 ENGINE. MAINTENANCE REPLACED BOTH ACTUATORS AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 78-36-51 WITH NO LEAKS OR ODORS NOTED.
